MathSciNet Relay Station
MathSciNet bibliographic data
MR10723 (6,60b) 30.0X
Boas, R. P., Jr. Functions of exponential type. III. Duke Math. J. 11, (1944). 507–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement